# SDR CA101230010

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 14,697 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Part time: 15,535 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIVETS HOLDING LEADING EDGE OF AIRFOIL LOOSENED UP CAUSING AIR PRESSURE TO CATCH SKIN AND PEEL IT BACK BLOCKING AIRFLOW INTO ENGINE. PILOT REPORTED 300LBS TORQUE PRESSURE LOSS.
